# SDR AALA20010108

- Difficulty date: January 12, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER LIGHTENING HOLE IN RIGHT TORQUE BOX AT STATION 1240 IS CRACKED.  STOP DRILLED, FABRICATED AND INSTALLED DOUBLER, PER SRM 51-40-2.  (M)
